# SDR USAASB00248

- Difficulty date: September 6, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074922
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 33,258 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DCA - FLT 1893 - EN ROUTE FROM CLT-DCA, AT FL270, THE RIGHT ENGINE BLEED TRIPPED OFF FOLLOWED BY THE LEFT ENGINE BLEED TRIPPING OFF.  CREW ACCOMPLISHED QUICK REF HANDBOOK PROCEDURES AND DESCENDED TO FL100.  PERFORMED AUTO FAIL AND UNSCHEDULED PRESSURE CHANGE CHECKLIST.  BOTH ENGINE/WING ANTI-ICE WERE NOTED ON AT THE TIME.  FLIGHT LANDED AT DCA WITHOUT FURTHER INCIDENT.  MX REMOVED AND REPLACED THE NR 2 ENGINE PRSOV BLEED AIR REGULATOR.  PERFORMED GROUND RUN.  ALL BLEED PARAMETERS WITHIN LIMITS.  ALSO, REMOVED AND RPLACED THE NR 1 AND NR 2 ENGINE 490 DEGREE TEMPERATUR SWITCHES (P/N 975-0172-006) AND THE NR 1 ENGINE PRSOV BLEED AIR REGULATOR (P/N 107492-2) AS PRECAUTIONARY.  NO OTHER DEFECTS NOTED.  (M)
